Results 1 to 12 of 12
  1. #1
    Rowdy is offline New Member
    Join Date
    May 2002
    Location
    FL
    Posts
    26

    Multi Vitamin making my piss neon yellow..?

    Recently I started taking twinlab daily one tabs, and it makes my piss neon yellow. Is this normal? I drink a ton of water, and my urine usually goes back clear a few hours after i take it. Is it just the extracts of the vitamins or do i have a problem? enlighten me please, thanks

  2. #2
    NoChance is offline New Member
    Join Date
    Jul 2002
    Location
    Columbus, Ohio
    Posts
    8
    Mine is exactly the same way. Very weird at first but everyone gets it.

    Rick

  3. #3
    sp9's Avatar
    sp9
    sp9 is offline MMA Competition Sentinel
    Join Date
    Feb 2002
    Location
    Land of milk and honey.
    Posts
    3,540
    water soluable vitamins, beta carotene etc. will leave your body that way when it determines it has enough in house. nothing wrong with it.
    As always drink water to keep chances of kidney stones building up to a minimum.

  4. #4
    ndn diablo is offline New Member
    Join Date
    Jul 2002
    Location
    California
    Posts
    9
    Water soluble vitamins break down quickly within the body and any amounts that are not absorbed by body tissue are excreted through urine. This is why you might have bright yellow urine. Since these are not stored you will need a daily supply of them. This is also another reason why your multi should be broken up into two or more servings throughout the day, rather then using a "one a day" type serving. Exampls of water soluble vitamins are Vitamin C, riboflavin, niacin, folic acid, biotin, B complex and B12

  5. #5
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    the mega-men vitamins from gnc do me the same way bro. like posted above, when the body has enough of these in your system already the excess is excreted. its perfectly normal.
    keep the water and general fluid intake high, and you'll be fine.

    peace bb79

  6. #6
    tt333 is offline Senior Member
    Join Date
    May 2002
    Location
    USA
    Posts
    1,474
    When I take Hydroxycut it makes my piss fucking neon yellow.

  7. #7
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    Originally posted by titanstigers333
    When I take Hydroxycut it makes my piss fucking neon yellow.
    bro,
    this is a totally different scenario. you arent drinking enough water if the hydroxycut is making you piss yellow. i dont think there are any soluble vitamins in hydroxycut, its just an eca stack, and the caffiene is drying you out. drink more fluids............


    peace bb79

  8. #8
    Pain Train is offline Junior Member
    Join Date
    Jul 2002
    Location
    Ontario Canada
    Posts
    55
    won't high protien levels make you piss yellow too?

  9. #9
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,688
    Yes, multivitamins will do that to you along with other products. It also could indicate that you may not be drinking enough water, in some cases. I take a multivitamin every day, and I can tell the days that I dont' drink as much water, my Pizz glows in the dark, other days when I suck down about a gallon of water that day, my pizz looks like kentwood water.. which probally is..

  10. #10
    ironman57 is offline Associate Member
    Join Date
    Dec 2001
    Location
    WPB, FL
    Posts
    276
    Originally posted by scottp999
    water soluable vitamins, beta carotene etc. will leave your body that way when it determines it has enough in house. nothing wrong with it.
    As always drink water to keep chances of kidney stones building up to a minimum.
    like scott999 said, drink more water. Excess urea build-up in the kidneys can cause kidney stones, drink a gallon of water a day.

  11. #11
    growing23's Avatar
    growing23 is offline New Member
    Join Date
    Jul 2002
    Location
    Edmonton, Canada
    Posts
    35
    Multi Vitamins does that to your piss. No need to worry. Drink lots of liquids.

  12. #12
    silverfox's Avatar
    silverfox is offline Retired Moderator
    Join Date
    Nov 2001
    Posts
    1,911
    Like they said, drink more water, at least 4-6liters per day

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •